# SDR IPXA09855477

- Difficulty date: April 9, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 752-F1-06 STA -77 TO STA -2 L21L TO L24L SKIN SPLICE REPAIR DOES NOT CORRELATE WITH SRM.  ACCOMPLISHED REPAIR IAW REO-G12621 REV B AND IPXA EO DC8-5320-32359-A.
